About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 612041, 20 pages
http://dx.doi.org/10.1155/2011/612041
Research Article

A Topological Approach to Bend-Twist Maps with Applications

Department of Mathematics and Computer Science, University of Udine, via delle Scienze 206, 33100 Udine, Italy

Received 26 May 2011; Accepted 21 July 2011

Academic Editor: Leonid Berezansky

Copyright © 2011 Anna Pascoletti and Fabio Zanolin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Pascoletti and Fabio Zanolin, “A Topological Approach to Bend-Twist Maps with Applications,” International Journal of Differential Equations, vol. 2011, Article ID 612041, 20 pages, 2011. doi:10.1155/2011/612041